# SDR CALA0700144

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 63,601 hours, 32,664 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT KEEL BEAM I/B LOWER FLANGE CORRODED AT STA 537, S28L, O/B AND AFT OF A/C GROUND CONNECTION.  A KEEL BEAM SPLICE REPAIR WAS INSTALLED IAW SRM 53-60-12, FIGURE 201.
